# SDR SWAA013112

- Difficulty date: November 16, 2001
- Submitted: November 20, 2001
- Operation: Air carrier
- Aircraft: N306SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22946
- Aircraft time: 53,496 hours, 53,365 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 53428
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON, FOUND FWD SVC DOOR EXTERIOR EMERGENCY LIGHT INOP.  REMOVED AND REPLACED BATTERY PER MM.
